# SDR AALA202405288879

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 21,354 hours, 8,489 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND R2 DOOR ACCUMULATOR BELOW LIMITS. SERVICED R4 DOOR DAMPER.
